Lie commutators in a free diassociative algebra - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematics Year : 2020

Lie commutators in a free diassociative algebra

A.S. Dzhumadil’daev
  • Function : Correspondent author
N.A. Ismailov
  • Function : Author
A.T. Orazgaliyev
  • Function : Author

Abstract

We give a criterion for Leibniz elements in a free diassociative algebra. In the diassociative case one can consider two versions of Lie commutators. We give criterions for elements of diassociative algebras to be Lie under these commutators. One of them corresponds to Leibniz elements. It generalizes the Dynkin-Specht-Wever criterion for Lie elements in a free associative algebra.
Fichier principal
Vignette du fichier
10-2478-cm-2020-0017.pdf (168.18 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-03664992 , version 1 (11-05-2022)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

A.S. Dzhumadil’daev, N.A. Ismailov, A.T. Orazgaliyev. Lie commutators in a free diassociative algebra. Communications in Mathematics, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) (2), pp.155 - 160. ⟨10.2478/cm-2020-0017⟩. ⟨hal-03664992⟩
9 View
272 Download

Altmetric

Share

Gmail Facebook X LinkedIn More